Alert archive / Kansas / Flash Flood Warnings in 2013

Flash Flood Warning 17, NWS Springfield, MO

May 30, 2013Bourbon County, Cherokee County, Crawford County, Kansas; Vernon County, Missouri

NWS Springfield, MO issued this flash flood warning at May 30, 2013, 1:05 PM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; Vernon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2013, 1:05 PM CDT (18:05 UTC)
Expired
May 30, 2013, 7:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WGUS53 KSGF 301805
FFWSGF
KSC011-021-037-MOC217-310000-
/O.NEW.KSGF.FF.W.0017.130530T1805Z-130531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS...
  CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...
  WESTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 700 PM CDT.

* AT 100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THUNDERSTORMS WITH VERY HEAVY RAINFALL REDEVELOPING ACROSS THE     
  WARNED AREA. THESE STORMS WILL PRODUCE RAINFALL RATES IN EXCESS OF 
  AN INCH PER HOUR OVER LOCATIONS THAT HAVE ALREADY RECEIVED HEAVY    
  RAINFALL EARLIER TODAY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL LIKELY CAUSE FLASH        
  FLOODING TO OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL
  BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 7 AT LITTLE CHERRY CREEK NORTH OF COLUMBUS...
HIGHWAY 31 AT LITTLE OSAGE RIVER 5 MILES WEST OF FULTON...
ROUTE KK AT DRY WOOD CREEK 5 MILES NORTHWEST OF MOUNDVILLE...
ROUTE V AT THE OSAGE RIVER JUST NORTH OF STOTESBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3802 9507 3804 9463 3806 9462 3807 9453
      3806 9433 3801 9435 3765 9462 3700 9463
      3700 9506 3758 9509

$$

TERRY
1 follow-up statement
226 
WGUS73 KSGF 301950
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT THU MAY 30 2013

KSC011-021-037-MOC217-310000-
/O.CON.KSGF.FF.W.0017.000000T0000Z-130531T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CHEROKEE KS-CRAWFORD KS-VERNON MO-
250 PM CDT THU MAY 30 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
BOURBON...CHEROKEE...CRAWFORD AND NORTHWESTERN VERNON COUNTIES...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT OVER TWO INCHES OF RAIN HAS FALLEN ALONG AND NORTHWEST OF A 
LINE FROM SHERMAN TO GIRARD TO FORT SCOTT SINCE NOON. 

RUNOFF FROM THIS EXCESSIVE RAINFALL AND FROM RAINFALL EARLIER TODAY 
WILL CAUSE FLASH FLOODING TO OCCUR. CREEKS...STREAMS AND LOW WATER 
CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH 
FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 7 AT LITTLE CHERRY CREEK NORTH OF COLUMBUS...
HIGHWAY 31 AT LITTLE OSAGE RIVER 5 MILES WEST OF FULTON...
ROUTE KK AT DRY WOOD CREEK 5 MILES NORTHWEST OF MOUNDVILLE...
ROUTE V AT THE OSAGE RIVER JUST NORTH OF STOTESBURY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER 
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3802 9507 3804 9463 3806 9462 3807 9453
      3806 9433 3801 9435 3765 9462 3700 9463
      3700 9506 3758 9509

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 30, 6:09 AM CDT, 6 hours 56 minutes earlier.

Area forecast discussion, May 30, 6:09 AM CDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 AM CDT THU MAY 30 2013

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 347 AM CDT THU MAY 30 2013

ACTIVE PERIOD OF WEATHER FROM TODAY INTO EARLY SATURDAY WITH
MULTIPLE RISKS EXPECTED. A SEASONABLY DEEP TROUGH WILL SEND
SEVERAL SHORTWAVES OUR WAY. THIS MORNING WE ARE STARTING OFF WITH
A VARIABLE MESS OF CONVECTION. MULTIPLE CLUSTERS OF THUNDERSTORMS
HAVE DEVELOPED ACROSS KS/OK OVER THE PAST SEVERAL HOURS COURTESY
OF THE FIRST OF MANY SHORTWAVES. LIFT HAS BEEN AIDED BY THE LEFT
EXIT REGION OF AN UPPER LEVEL JET...A JET THAT IS QUITE A BIT
STRONGER THAN PREVIOUSLY FORECAST WITH A CORE OF 130KT...AND YET
ANOTHER STRONG SOUTHERLY LOW LEVEL JET.

CONFIDENCE IN THE PARTICULARS OF THE FORECAST FOR TODAY AND
TONIGHT REMAIN QUITE MUDDLE...ESPECIALLY CONCERNING THE RISK FOR
SEVERE STORMS. MID LEVEL HEIGHT FALLS WILL PERSIST OVER THE REGION
AND WITH THE UPPER LEVEL JET CONTINUING TO SPREAD TOWARD THE
REGION TODAY...LARGE SCALE LIFT WILL SUPPORT PERIODS OF SHOWERS
AND STORMS. THIS WILL LIMIT DAYTIME HEATING...WITH HIGHS GENERALLY
GETTING INTO THE MIDDLE 70S. COULD SEE A FEW POCKETS OF WARMER
TEMPS HERE AND THERE IF ANY PARTIAL CLEARING IS OBSERVED. THERE
WILL LIKELY BE A SMALL BREAK IN THE ACTION AT SOME POINT TODAY...
HOWEVER THIS WILL LIKELY BE SHORT LIVED AS ANOTHER ROUND OF
VIGOROUS CONVECTION FIRES ALONG THE DRY LINE FROM THE CENTRAL INTO
THE SOUTHERN PLAINS. THIS ACTIVITY WILL SET ITS SIGHTS ON THE
REGION HEADING INTO TONIGHT.

AT THIS POINT...THE SEVERE WEATHER RISK ACROSS THE REGION TODAY
AND TONIGHT IS CONDITIONAL ON HOW MUCH THE ATMOSPHERE CAN
RECHARGE. THIS WILL HAVE TO BE MONITORED CLOSELY...BUT AT THIS
TIME THE BEST ESTIMATE IS THAT INSTABILITY SHOULD BE ABLE TO
RECHARGE ACROSS SOUTHEASTERN KANSAS INTO FAR WESTERN MISSOURI WITH
MLCAPE APPROACHING 2000 J/KG AND DEEP LAYER SHEAR ON THE ORDER OF
40 KT OR SO. IF ANY DISCRETE CELLS ARE ABLE TO MOVE INTO EXTREME
SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI BEFORE CONGEALING
INTO A LINE...ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE (LARGE
HAIL...A FEW TORNADOES AND DAMAGING WINDS). ONCE STORMS CONGEAL
INTO A LINE...DAMAGING WINDS WILL BECOME THE PRIMARY RISK. THE
TORNADO RISK WILL BE ASSOCIATED WITH ANY EAST/NORTHEAST BOWING
LINE SEGMENTS. THE HAIL RISK WILL BECOME MARGINAL.

THE OVERALL MORAL OF THE FORECAST STORY IS THAT THE SEVERE WEATHER
RISKS FOR TODAY THROUGH FRIDAY NIGHT WILL BE CONDITIONAL AND
SUBJECT TO WHAT COULD BE RAPIDLY CHANGING MESOSCALE CONDITIONS.
AT THIS JUNCTURE...IT APPEARS THAT OUR BEST CHANCES FOR
WIDESPREAD SEVERE STORMS MAY BE FRIDAY AFTERNOON INTO FRIDAY
EVENING AS THE MODELS ALLOW THE ATMOSPHERE TO RECHARGE AHEAD OF A
SLOW MOVING COLD FRONT. DEEP LAYER SHEAR INCREASES TO AROUND 50KT
AND MLCAPE ONCE AGAIN INCREASES TO 2000 J/KG (AND POSSIBLY
HIGHER). A MIXED STORM MODE IS EXPECTED WITH BOTH SUPERCELLS AND
LINE SEGMENTS POSSIBLE. AGAIN...THIS IS CONTINGENT UPON THE
ATMOSPHERE RECHARGING AS THE MODELS SUGGEST.

WITH SEVERAL ROUNDS OF RAINFALL EXPECTED...WILL GO AHEAD AND HOIST
A FLASH FLOOD WATCH FOR THE ENTIRE AREA FROM TODAY THROUGH FRIDAY
NIGHT. THE FLASH FLOOD RISK WILL BE LOCALIZED TODAY INTO FRIDAY...
HOWEVER ALL AVAILABLE OUTPUT CONTINUES TO STRONGLY POINT TO A
PERIOD OF EXCESSIVE RAINFALL EVENT FRIDAY NIGHT AS STRONG...
WIDESPREAD CONVECTION SLOWLY SAGS SOUTH THROUGH THE REGION. STORM
TOTAL RAINFALL OVER THE NEXT THREE DAYS AVERAGES BETWEEN TWO AND
FOUR INCHES...HOWEVER THERE IS A RISK OF SOME LOCATIONS ACROSS THE
REGION RECEIVING AS MUCH AS SIX INCHES OF RAINFALL. ALL INTERESTS
ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS SHOULD
HAVE A HEIGHTENED AWARENESS FOR FLOODING...ESPECIALLY FRIDAY
NIGHT.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 304 AM CDT THU MAY 30 2013

00Z SUITE OF MODEL OUTPUT IN GENERAL AGREEMENT THROUGH THE
EXTENDED PORTION OF THE FORECAST. CLEARING WILL OCCUR FROM
NORTHWEST TO SOUTHEAST SATURDAY NIGHT WITH HIGH PRESSURE BUILDING
INTO THE REGION FOR SUNDAY INTO MONDAY. COOLER AND DRIER
CONDITIONS WILL SPREAD OVER THE REGION WITH BELOW AVERAGE
TEMPERATURES EXPECTED. HIGH PRESSURE SHIFTS EAST OF THE AREA
BEGINNING TUESDAY AND RETURN FLOW WILL BRING A GRADUAL WARMING AND
MOISTENING TREND TO THE REGION. ANOTHER DECENT SHORTWAVE IS
PROGGED TO DIG INTO THE NORTHERN ROCKIES AND UPPER MIDWEST DURING
THE MIDWEEK TIME FRAME. THIS WILL BRING OUR NEXT CHANCES FOR
SHOWERS AND STORMS. HAVE INCLUDED CHANCE POPS TUESDAY NIGHT INTO
WEDNESDAY WITH TEMPERATURES WARMING BACK TO NEAR AVERAGE FOR
EARLY JUNE.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 602 AM CDT THU MAY 30 2013

A COMPLEX FORECAST FOR TAFS DURING THE NEXT 24 HOURS DUE TO
ONGOING CONVECTION IN THE AREA THIS MORNING AND THE REDEVELOPMENT
FOR CONVECTION LATE THIS AFTERNOON INTO THIS EVENING. VFR
CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION AT AREA TERMINALS
BUT UNDER CONVECTION AND SHOWERS WILL SEE CEILINGS AND VIS DROPPING TO
MVFR. HAVE TEMPO GROUPS THIS MORNING FOR JLN AND SGF TO COVER THIS
AND PROB30 MENTIONED FOR ALL TERMINALS LATE THIS AFTERNOON INTO
THE EVENING HOURS.. SOUTHERLY WINDS AGAIN WILL BE GUSTY LATE THIS
MORNING AND AFTERNOON UP TO 30 KNOTS POSSIBLE FOR JLN AND SGF.
HAVE MENTIONED NON CONVECTIVE LOW LEVEL WIND SHEAR TO STRONG LOW
LEVEL JET FROM 06Z TILL 12Z TONIGHT. SOME SEVERE CONVECTION WILL
BE POSSIBLE FOR JLN AND SGF LATE THIS AFTERNOON AND OVERNIGHT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.

&&

SHORT TERM...GAGAN
LONG TERM...GAGAN
AVIATION...GRIFFIN
Hazardous weather outlook, May 30, 12:04 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 PM CDT THU MAY 30 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1204 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

 ROBUST THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER
 THE MISSOURI OZARKS. LARGE HAIL UP TO THE SIZE OF GOLF
 BALLS...DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES
 WILL BE POSSIBLE.

 ADDITIONAL STORMS WILL APPROACH SOUTHEAST KANSAS AND WESTERN
 MISSOURI LATER THIS EVENING. SOME OF THESE STORMS COULD BECOME
 SEVERE AS WELL.

 FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS THE OUTLOOK
 AREA TODAY. EXTREME SOUTHEAST KANSAS WILL BE ESPECIALLY
 SUSCEPTIBLE TO FLASH FLOODING...SINCE THIS REGION HAS ALREADY
 EXPERIENCED TWO TO THREE INCHES OF WIDESPREAD RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE FROM LATE
 FRIDAY AFTERNOON INTO FRIDAY NIGHT ALONG AND AHEAD OF A SLOW
 MOVING COLD FRONT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE
 ACROSS THE OUTLOOK AREA. IN ADDITION...WIDESPREAD HEAVY RAINFALL
 IS EXPECTED ACROSS THE ENTIRE OUTLOOK AREA FRIDAY NIGHT.

 WIDESPREAD SIGNIFICANT FLOODING IS EXPECTED TO UNFOLD ACROSS
 EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS. STORM
 TOTAL RAINFALL FROM TODAY THROUGH SATURDAY WILL AVERAGE
 BETWEEN TWO AND FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS AROUND
 SIX INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN
 EFFECT THROUGH 7 AM SATURDAY MORNING.

 SOUTH WINDS WILL GUST TO 30 MPH AT TIMES FRIDAY ACROSS EXTREME
 SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHWESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
 LOCATIONS EAST OF INTERSTATE 49.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, May 30, 7:44 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 AM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     FLOOD            COLUMBUS                37.17N 94.84W
05/30/2013                   CHEROKEE           KS   EMERGENCY MNGR

            NUMEROUS LOW WATER CROSSINGS THROUGHOUT CHEROKEE COUNTY
            ARE REPORTED FLOODED WITH UP TO ONE FOOT OF WATER.

&&

JCOLUCCI
Local storm report, May 30, 9:17 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
917 AM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 AM     FLOOD            4 N GIRARD              37.57N 94.84W
05/30/2013                   CRAWFORD           KS   TRAINED SPOTTER

            4 TO 6 INCHES OF WATER FLOWING OVER THE ROAD ON HIGHWAY
            7.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:14 PM CDTSpecial Weather StatementSGFBourbon, Cherokee, Crawford46 min
May 29, 10:08 PM CDTSpecial Weather StatementSGFBourbon, Cherokee, Crawford37 min
May 30, 2:23 AM CDTAreal Flood AdvisorySGFBourbon, Cherokee, Crawford6 hr
May 30, 4:03 AM CDTFlash Flood WatchSGFBourbon, Cherokee, Crawford51 hr
May 30, 7:50 AM CDTAreal Flood WarningSGFBourbon, Cherokee, Crawford6 hr
May 30, 9:15 AM CDTRiver Flood WarningSGFBourbon54 hr
May 30, 1:43 PM CDTSpecial Weather StatementSGFCrawford47 min
May 30, 2:04 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford41 min
May 30, 2:17 PM CDTSevere Thunderstorm WarningSGFCherokee43 min
May 30, 3:18 PM CDTRiver Flood WarningSGFBourbon52 hr
May 30, 4:38 PM CDTRiver Flood WarningSGFCherokee58 hr
May 30, 2:45 AM CDTSpecial Weather StatementSGFBarry, Stone45 min
May 30, 9:15 AM CDTRiver Flood WarningSGFVernon6 days
May 30, 9:15 AM CDTRiver Flood WarningSGFVernon10 days
May 30, 2:36 PM CDTSpecial Weather StatementSGFDallas24 min
May 30, 2:56 PM CDTSpecial Weather StatementSGFBenton, Camden, Cedar, Dade, Dallas, Hickory and 4 more64 min
May 30, 3:15 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan60 min
May 30, 3:18 PM CDTRiver Flood WarningSGFBates, Vernon8 days
May 30, 3:38 PM CDTSpecial Weather StatementSGFHowell37 min
May 30, 4:00 PM CDTFlash Flood WarningSGFBarton, Benton, Cedar, Dade, Hickory, Jasper and 2 more6 hr
May 30, 4:11 PM CDTSpecial Weather StatementSGFDent, Oregon, Shannon34 min
May 30, 4:38 PM CDTRiver Flood WarningSGFJasper45 hr
May 30, 4:49 PM CDTFlash Flood WarningSGFDade, Jasper, Lawrence, Newton6 hr
May 30, 4:58 PM CDTSpecial Weather StatementSGFJasper, Newton47 min
May 30, 6:00 PM CDTFlash Flood WarningSGFGreene6 hr
May 30, 6:46 PM CDTSpecial Weather StatementSGFGreene44 min

Nearby

Flash Flood Warnings in Kansas, 2013Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.